# SDR CA030428005

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 9754421421
- Condition: Failed
- Location: Aoa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROUGH & STICKING OPERATION OF THE VANE WAS NOTED. ASSY REPLACED WITH NEW, FUNCTION TESTS SATISFACTORY.
